# SDR QXEA0101425

- Difficulty date: August 29, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,395 hours, 13,270 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - VERY PUNGENT STENCH FROM BLEED SYSTEM WHEN POWER IS BACK, ON DESCENT, BLEED AIR ON. GROUND RAN ENGINES, ISOLATING BLEED AIR BY OPERATING ONE BLEED AT A TIME. NO SIGN OF ENGINE INGESTION. CLEANED AIR CYCLE MACHINE INLET SCREEN. AIRCRAFT RETURNED TO SERVICE.
